# SDR SWAA2013110522002

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 11,424 hours, 6,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING CABIN EMERGENCY EXIT LIGHTS FAILED CAPACITY CHECK.  R & R BATTERY IAW AMM.
